# SDR AALA202404049441

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,879 hours, 38,413 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 3 ELEVATOR ON LH HORIZONTAL STABILIZE R (1 EA) REPLACED HINGE ARM END FITTING #3 ON LH ELEVATOR IAW AMM 55-16-42-000-001-A AND AMM   55-16-42-400-001-A.
